| Catalog Number |
J-CHSG-503001 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported during the sonohysterogram procedure, the first silicone balloon was unable to inflate.It was also reported that the second balloon was unable to deflate.There were no adverse effects reported due to the event and no report of an additional procedure.The procedure was completed with a new balloon.